# SDR ASOA2019041073024

- Difficulty date: April 7, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 41,891 hours, 32,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525382003
- Condition: Corroded
- Location: Frame 71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CORROSION ON FLOORBOARD SUPPORT FRAME 71 STRINGER 17R. MAINTENANCE REPLACED LEFT AFT FLOOR SILL.
